Additive bases of vector spaces over prime fields

N. Alon, N. Linial, R. Meshulam

Research output: Contribution to journalArticlepeer-review

28 Scopus citations


It is shown that for any t > cplog n linear bases B1, ..., Bt of Zpn their union (with repetitions) ∪i = 1t Bi forms an additive basis of Zpn; i.e., for any x ε{lunate} Zpn there exist A1 ⊃ B1, ..., At ⊃ Bt such that x = Σi = 1t Σy ε{lunate} Ai y.

Original languageEnglish (US)
Pages (from-to)203-210
Number of pages8
JournalJournal of Combinatorial Theory, Series A
Issue number2
StatePublished - Jul 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Additive bases of vector spaces over prime fields'. Together they form a unique fingerprint.

Cite this